- 23 Dec 2010 by oceanluvr
- 23 Dec 2010
- sleep disorders, sleep, nervous
I was on .50 mg of Resperidone. I felt nervous and couldn't sleep so I increased my dose to .75 mg, I slept better and the nervous feeling went away,I felt pretty good again. Now a month later the nervous feeling and sleeplessness is coming back.
Has anyone who has taken an antipsycotic had the same experience of having to increase the dose for the meds to keep working every month or so.
Please let me know if this is the norm for these meds or not.
Well, i dont know much at all about resperidone but, it is very common to build a tolerance to pretty much of any kind of medicine. that is what i think is happening and if thats the case it is normal to increase the the dose often.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Posted 26 Oct 2010 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 22 Jun 2012 • 2 answers
Posted 21 Feb 2013 • 2 answers